I am 65 and had a normal cardiac cath 9 months ago. I had the "plug" placed in my right femoral artery, which I understand dissolves and becomes part of the artery. Just lately I have been having a "buzzing" or pulsating in my low groin more toward the bone that I sit on. At first I thought it was my cell phone buzzing in my pocket but now I am sensing that it feels like a flow or pulsation of my heart. I am worried about having an aneurysm. I did a search on your site and found over one hundred women who reported the same thing, some higher in the ovary, but described it exactly as I have. Can a medical person answer this? I'm a bit embarassed to ask my doctor as she might think I'm a hypochondriac.
you will need to repost this is the ask an expert forum for a doctor to answer..although some of us do work in medicine we can not answer in such capacity we must answer as volunteeers and honestly I dont know this answer !!! good luck,,C
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.